Jump to content

Photo

How Do I Soothe Me Red Irritated Skin?


1 reply to this topic

#1 ForwardWeGo

ForwardWeGo

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 0
About Me
  • Gender:Female
  • Joined: 04-October 10

Achievements

     

Posted 08 July 2014 - 01:56 PM

Ive been on minocycline for 3 weeks and ive had a lot less acne, only a few during my time of the month. But the spots where i get acne (front part of each cheek) are red and have an irritated look to them. I believe its cuz of ACV i stopped using awhile ago and the face wash tht i currently use twice a day. Yesterday i went to the derm and he put some chemical treatment on my face. It came in a brown transparent medicine bottle and applied it with long wooden q-tips. He had me leave it on for two minutes and then rinse it off. Well a day later my acne prone areas look more irritated and i think they have very tiny red bumps now. So now idk wht to put on my face cuz i dont wanna irritate it more, i want to soothe it. So wht face washes should i use and which moisturizers? Please help, my skin is holding me back from so much :/

#2 ForwardWeGo

ForwardWeGo

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 0
About Me
  • Gender:Female
  • Joined: 04-October 10

Achievements

     

Posted 08 July 2014 - 11:05 PM

Just a heads up: if u have mild acne, meaning just a few pimples/whiteheads, and ur dermatologist tells u hes gonna put a chemical treatment on ur face, STOP HIM or ask him to limit it to only the pimple itself. Mine put it all over my damn face and now i have small red bumps all over my cheeks. I really hope they go away, im sure they will since theyre not necessarily zits, but still...never getting tht again -.-


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users